# SDR P2EA97086

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 434/442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - FOUND SKIN BULGED, BS 434 TO BS 442, STRINGER 21 LEFT AND 22 LEFT.  DEFECT SIZE LENGTH 3 INCHES BY 3 INCHES.  ACCOMPLISHED FUSELAGE FLUSH SKIN REPAIR.  (M)
